MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MICRO; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 12MM MICRO; PROSTHESIS, SHOULDER
Catalog Number 113612
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was having issues with the implant not sitting on the bone.The surgeon re-surfaced the bone so it would sit without the gap.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign- australia customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Proposed annex g code: mechanical (g04) - stem.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP PRIMARY STEM 12MM MICRO
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18911660
Report Number0001825034-2024-00659
Device Sequence Number7042858
Product Code KWT
UDI-Device Identifier00887868267628
UDI-Public(01)00887868267628(17)330708(10)65886103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113612
Device Lot Number65886103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown